# SDR GTIA2016060201464

- Difficulty date: June 2, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft time: 5,630 hours, 2,587 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: B093014
- Condition: Inoperative
- Location: Jumpseat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUMPSEAT, O2 MASK WILL NOT RESET.  R & R JUMPSEAT O2 MASK IAW AMM 35-12-41, OPS CHECK GOOD.
